# SDR SWAA2025091504266

- Difficulty date: August 13, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 57,229 hours, 34,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TENSION STRAP AT BS 1006, LBL 7, AND BS 1016+7, LBL 3, WL 208.1.   REMOVED AND REPLACED AFT WET AREA TENSION STRAP FROM BS 1006 TO 1016+7; LBL 3 TO LBL 7, WL 208.1 IAW SRM 51-40-02-0G-0, AND DWG 147A5600 REV B.
